# SDR CALA2025121212077

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 39,141 hours, 14,284 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9153
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 39,327 hours, 14,411 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF T/O THRUST RT ENG COWL ANTI- ICE AMBER LIGHT ILLUMINATED.  R & R OF NR 2 COWL ANTI ICE VALVE, RT ENG  ANTI-ICE VALVE REPLACED. OPS CHECK OK IAW AMM 30-21-11.
